# SDR AALA202410257483

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 67,397 hours, 27,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH FL 220, NOTICED WIRE AND STRING FLAPPING UP AGAINST CAPTAIN BOTTOM OF SIDE WINDOW. AT ABOUT 24,500 LOUD SQUEAL STARTED COMING FROM WINDOW AREA; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. RETORQUED AND REAPPLIED AERODYNAMIC SEALANT TO CAPTAINS L1 WINDOW. PER AMM 56-11-11 AND PERFORMED PRESSURE LEAK TEST OF CAPAINS L1 WINDOW, PER AMM 05-51-91.
